# SDR SWIA200718573

- Difficulty date: August 4, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 26,657 hours, 38,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS IS CRACKED, FLIGHT NR 5658.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK GOOD.
